| Catalog Number |
04404483190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on 23-aug-2023.The qc recovery data provided was acceptable.The customer stated they replaced the glucose reagent and performed qc and a precision check successfully.The service maintenance actions performed by the customer resolved the issue.No further issues were reported.
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3 results for 3 patient samples on a cobas 6000 c (501) module.The customer was prompted the repeat the samples as the initial results seemed too low.For sample 1, the initial glucose result was 3 mg/dl.The sample was repeated on another c501 analyzer and the result was 215 mg/dl.For sample 2, the initial glucose result was 3 mg/dl.The sample was repeated on another c501 analyzer and the result was 298 mg/dl.For sample 3, the initial glucose result was 2 mg/dl.The sample was repeated on another c501 analyzer and the result was 115 mg/dl.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.